Depression and Lisinopril

Depression and Lisinopril: A Summary

For people taking lisinopril, depression does not appear to be a common side effect. However, if you notice any possible symptoms of depression while taking lisinopril, or if something "just does not seem right," you should talk to your healthcare provider. He or she will be able to diagnose and treat the problem.
 
Also, if you have a history of depression and are prescribed lisinopril, discuss this with your healthcare provider. Together, you can decide if an ACE inhibitor such as lisinopril makes sense for your particular situation.
The Dirty, Messy Part of BPH

Lisinopril (Zestril, Prinivil)

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.